MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. OMET TAPER COCR FEM HEAD 32MM +0MM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. OMET TAPER COCR FEM HEAD 32MM +0MM NECK; HIP COMPONENT
Model Number 3611320000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, cup, liner, head revised for recurrent dislocation.
 
Event or Problem Description
Allegedly, cup, liner, head revised for recurrent dislocation.
 
Additional Manufacturer Narrative
The alleged complaint could not be confirmed.Review of the complaint, (b)(4) lot 455390, 3000xxxx lot unk, and x01532xx lot unk, does not reveal evidence of any failure involving these implants.These implants were not returned for investigation, nor was any pictures or additional medical documentation provided to assist in the investigation.(b)(4) lot 455390 was manufactured in 2007.Review of the design history record (dhr) for the subject manufacturing lot indicates that this implant was manufactured to specification.It is unknown when 3000xxxx and x01532xx were manufactured or if they were manufactured to specification due to the unknown lot number.There were no trends found for any of the implants in the complaint.It cannot be concluded what the level of contribution, if any, that the product had to the complaint.No further evaluations can be made without return of the product or receipt of other clinical information.The mpo hip systems package insert (150803-9) lists? dislocation, migration and/or subluxation of prosthetic components from improper positioning, trauma, loss of fixation and/or muscle and fibrous tissue laxity? as a potential adverse effect for total hip arthroplasty implants.Additionally, it also states? periodic, long-term follow-up is recommended to monitor the position and state of the prosthetic components, as well as the condition of the adjoining bone.Periodic post-operative x-rays are recommended for close comparison with early post-op conditions to detect long term evidence of changes in position, loosening, bending, or cracking of components.? mpo will continue to monitor this issue through complaint tracking.Methods: device not returned (4114).Trend analysis (4110).Analysis of production records (3331).Results: no findings available (3221).Conclusions: device met specification.Device was used for treatment.Cause not established (4315).Known inherent risk of device (22).

Brand Name
OMET TAPER COCR FEM HEAD 32MM +0MM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key20314325
Report Number3010536692-2024-00445
Device Sequence Number7903148
Product Code LZO
UDI-Device IdentifierM68436113200001
UDI-PublicM68436113200001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1995
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3611320000
Device Catalogue Number3611320000
Device Lot Number455390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale